Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
halifax

biafine, accutane, and red marks!

Recommended Posts

Posted

just started taking accutane (40mg claravis). I have some red marks from previous acne that I'm obviously looking to get rid of. I have a scar above my right eye that i've been putting biafine on. (This is a scar from when I hit my head, and is completely unrelated to acne) I'm wondering if I can put biafine on my red marks while doing an accutane cycle. It doesn't dry the skin at all, and I would only use it at night before I went to bed. I've researched the topic, saw a few people tried it and got some results, but they weren't on accutane. If you have any advice, please let me know. I'll be asking my derm the next time I see her, but I'm jw if any of you have any experience/advice for me.

Also, if you have any other treatments that you would recommend for getting rid of red marks while on accutane please let me know. I might just have to wait until my course is done, but if there is something I could do while I'm on it I'd like to. Thanks!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now

×